# SDR FDEA201708182268

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 49,933 hours, 26,086 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1 Blue Sys
- Part time: 15,518 hours, 6,535 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLUE SYSTEM HYDRAULIC WARNING LOW QUANTITY  DISPLAYED DURING TAKE OFF ROLL AT 60 KTS.  REJECTED THE TAKE OFF. ECAM LIGHT EXTINGUISHED WHEN THROTTLES  RETARDED.  DRAINED, SERVICED AND BLED THE BLUE HYD SYS AND  SYS ACCUMULATOR IAW AMM 12-12-29, 12-14-29, 29-14-00, AND 29-00-00., OK FOR SERVICE.
